I have been having servere leg cramps/charlie horses in my legs, at night the wake me right up and I have to jump out of bed. Today in work while I'm sitting at my desk, I've experienced two of them and the last one I just had in the back of my thigh or hamstring, I thought I was going to pass out from the pain. I've also been experiencing unusual pain in my wrist and other areas of my legs and I'm curious as to whether HepC could be the cause.
I have been diagnosed with HepC and will be starting treatment at the end of August, beginning of September. Of course, I'm scared to death but want to rid my body of this horrible virus.
I have gotten different answers on this question. The leg pain is one of my biggest complaints. I have been tested for RA and it comes back that it is not that bad. I blame it on the Hep. Mine comes and goes but is worse at night. I also have alot of pain in my right shoulder.
Yes, I had the same thing happen to me a number of times WHEN I was on treatment. Maybe once or twice a year when not on treatment.
My doctor told me to try drinking quinine water.
I also took a Potassium and Magesium supplement.
I don't know if these will help (but worth a try?) as the cramps on treatment would happen a day or so after the interferon.
Others may have useful suggestions as you may have a vitamin deficiency.
It is sooo painful!!!
I hope you get an answer soon.
I had them for so long so BAD and never had any idea that it could be related to hep. I always thought it was my shoes or something like that. I jumped up in the middle of the night and just had to stand on whichever leg it was to get the feet to uncurl down again - man the PAIN!
It still happens to me sometimes now but not NEARLY as often at all! so I don't know if it's connected or not but I can tell you from my experience...........it's pretty darn common I think.
I ws told the same thing Potassium and bananas and drink some gatorade like stuff for your electrolytes and that would help. Of course..........I never did it and just ended up in pain again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.